# SDR 2008UALA01006

- Difficulty date: February 22, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 27,561 hours, 6,293 cycles
- Engine: Pwa PW4077
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 38005501
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU NO START AT DISPATCH.  FOUND FUEL& LUBE CLUSTER SHAFTS NOT TURNING.     REPLACED FUEL CLUSTER. REPLACED LUBE CLUSTER. PENALTY RUN ACCOMPLISHED, FLITERS & OIL REPLACED, NO DISCREPANCIES FOUND AFTER RUNS. ACFT OK FOR SERVICE.
